# SDR ASOA03451

- Difficulty date: September 18, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS POWER SUPPLY AT 43WL, 61WL, 73WL AND 62WL.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
